Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Universal bundles for deformations of asymmetric structures


Author: Paul R. Dippolito
Journal: Trans. Amer. Math. Soc. 271 (1982), 101-115
MSC: Primary 58H15; Secondary 53C05
DOI: https://doi.org/10.1090/S0002-9947-1982-0648080-6
MathSciNet review: 648080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Riemannian parallel transport of frames and Cartan connections can be considered as special cases of a type of structure in which the connection form on the principal bundle can transform by an arbitrary extension of the adjoint representation of the fiber group; there always exist universal deformations for asymmetric objects in any of these geometries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58H15, 53C05

Retrieve articles in all journals with MSC: 58H15, 53C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0648080-6
Article copyright: © Copyright 1982 American Mathematical Society